Next Article in Journal
Using Ramsey Theory to Measure Unavoidable Spurious Correlations in Big Data
Next Article in Special Issue
A Quantum Adiabatic Algorithm for Multiobjective Combinatorial Optimization
Previous Article in Journal
Asymptotic and Pseudoholomorphic Solutions of Singularly Perturbed Differential and Integral Equations in the Lomov’s Regularization Method
Previous Article in Special Issue
A Logic for Quantum Register Measurements
 
 

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 28

Article: Doily as Subgeometry of a Set of Nonunimodular Free Cyclic Submodules
Authors: by Metod Saniga and Edyta Bartnicka
Link: https://www.mdpi.com/2075-1680/8/1/28

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop